# SDR CALA2025020602223

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,319 hours, 32,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 006773
- Condition: Discharged
- Location: Zone 200
- Part time: 52,282 hours, 25,573 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU UNIT AFT L 33-51-38 RPLCD EPSU AND NEW BATT, NO HELP. SLAVED IN NEW EPSU AND NEW BATT, NO HELP, RESULTS IN NO COMM AT CIDS PANEL TEST. PLEASE VERIFY PROPER EPSU PART NUMBER IS CURRENTLY INSTLD. NO TIME 2 EACH CENTER CEILING PANELS RMVD FOR ACCESS BELOW UNIT PARTS INFO. VERIFIED EFFECTIVITY WITH ENGINEER. P/N3214-62-10 IS NOT VALID REF IPC 33-51-04-07 ITEM 10A AND 10E. R/R PSU (13WL) REF AMM 33-51-38. OPC GOOD. NO FURTHER DEFECTS NOTED.
